This is what I found on the web:
Genitourinary complaints are limited mainly to male patients. Metoprolol may decrease free and total testosterone, although impotence occurs in only 0.2% of patients.
You should report this side effect to his physician. They may try him on another drug. Wishing you both the best.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Medication - My husband is taking citalopram and no sex drive how long does it take to work out your
Posted 20 Feb 2013 • 2 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Posted 20 May 2014 • 1 answer
Posted 22 May 2016 • 0 answers
Posted 23 May 2016 • 0 answers